I believe it is wrong. After initial diagnosis of UTI we believed she would receive a sufficient dose of antibiotics and return to normal. She was given 5 days of treatment and put on Zoloft. She does not seem to be handling the Zoloft well as she is still experiencing confusion and some hallucinations. I believe she should be off of Zoloft and given time to heal from the UTI without possibly have side effects from Zoloft, which in the elderly include confusion and hallucinations. How can I get the rest of the family to understand that possibly she just needs to be off meds and left to heal. I believe the 5 day course of antibiotics was insufficient. My daughter is a nurse and deals with this at a major Cleveland Hospital. She too feels the dosage was incorrect and possibly needed to be a day or two of IV antibiotics. Is there information somewhere to give the family to explain this condition better. They truly do not believe a UTI could cause this.